# SDR 96ZZZX6138

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5892C93
- Condition: Cracked
- Location: Nr 3 Bld Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR OVERHAUL.  DURING HUB MICROSCOPIC INSPECTION (10X POWER), HUB DISCOVERED CRACKED IN NR 3 BLADE SOCKET, NR 3 THREAD IN 7 O'CLOCK POSITION ABOUT 1 INCH LONG.  NO PROPELLER LOG BOOK PROVIDED FOR FURTHER INFORMATION.
